# SDR DALA2014102705762

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 30,049 hours, 15,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE ON IN THE ARMED POSITION. TROUBLESHOT IAW TSM 33-51.  R & R EMERGENCY LIGHT SWITCH IAW AWM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
